# SDR DU4R202310050037

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Gouged
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND R/H PYLON TO ENGINE FORWARD FITTING (PYRAMID) AT THE LOWER INBOARD AND OUTBOARD HOLES, JUNCTION TO RIB 1 AND LOWER SPAR HAS GOUGES AND CRACK INDICATIONS.  S/O 339001 N/R 28478
